Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1838-1852.

Previous Articles     Next Articles

Oscillation of Second Order Delay Dynamic Equations with Superlinear Neutral Terms on Time Scales

Zhiyu Zhang1,*(),Cheng Zhao2,Yuyu Li1   

  1. 1 Department of Sciences, Taiyuan Institute of Technology, Taiyuan 030008
    2 Inner Mongolia University of Science and Technology, Inner Mongolia Baotou 014010
  • Received:2020-12-12 Online:2021-12-26 Published:2021-12-02
  • Contact: Zhiyu Zhang
  • Supported by:
    the NSFC(11701528);the NSFC(11647034);the NSFC(11747098);the NSF of Shanxi Province(2011011002-3)


In this paper, the oscillation of second order delay dynamic equations with super-linear neutral terms on time scales is studied. By using Riccati transformation and Bernoulli inequality techniques, several new oscillation theorems for the equation are obtained. The corresponding results in the existing literature are generalized and improved, some of which are new even for differential equations. Finally, some examples are given to verify the validity of the theorems.

Key words: Oscillation, Super-linear neutral term, Second order, Delay dynamic equation, Time scale

CLC Number: 

  • O175